About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 435310, 15 pages
http://dx.doi.org/10.1155/2012/435310
Research Article

On a Stability of Logarithmic-Type Functional Equation in Schwartz Distributions

Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea

Received 29 August 2012; Accepted 18 October 2012

Academic Editor: Abdelghani Bellouquid

Copyright © 2012 Jae-Young Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jae-Young Chung, “On a Stability of Logarithmic-Type Functional Equation in Schwartz Distributions,” Abstract and Applied Analysis, vol. 2012, Article ID 435310, 15 pages, 2012. doi:10.1155/2012/435310